MathSciNet Relay Station
MathSciNet bibliographic data
MR317991 (47 #6540) 05C35
Bondy, J. A.; Erdős, P. Ramsey numbers for cycles in graphs. J. Combinatorial Theory Ser. B 14 (1973), 46–54.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement